Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Absolute retracts in group theory


Author: Reinhold Baer
Journal: Bull. Amer. Math. Soc. 52 (1946), 501-506
MathSciNet review: 0016419
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Reinhold Baer, 1. Die Kompositionsreihe der Gruppe aller eineindeutigen Abbildungen einer unendlichen Menge auf sich, Studia Mathematica vol. 5 (1934) pp. 15-17.
  • Reinhold Baer, Representations of groups as quotient groups. I, Trans. Amer. Math. Soc. 58 (1945), 295–347. MR 0015106, 10.1090/S0002-9947-1945-0015106-X
  • R. D. Carmichael, 1. Introduction to the theory of groups of finite order, Boston, 1937.
  • J. Schreier and S. Ulam, 1. Über die Permutationsgruppe der natürlichen Zahlenfolge, Studia Mathematica vol. 4 (1933) pp. 134-141.
  • J. Schreier and S. Ulam, 2. Über die Automorphismen der Permutationsgruppe der natürlichen Zahlenfolge, Fund. Math. vol. 28 (1937) pp. 258-260.
  • H. Zassenhaus, 1. Lehrbuch der Gruppentheorie, vol. 1, Hamburger mathematische Einzelschriften, no. 21, 1937.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08601-2